Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

What are the cause for reddish vaginal discharge and back pain ?

abdominal pains and back pains and i also have thick reddish vaginal discharge , iam a young lady,21 of age, i have abdominal pains and back pains and i also have thick reddish vaginal discharge,
Asked On : Thu, 17 Feb 2011
Answers:  2 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
It looks like you have vaginitis. A swab for culture along with CBC needs to be done and also put on empirical antibiotics like cefixime with ornidazole
Have a healthy living
Answered: Thu, 11 Aug 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Reddish discharge means presence of blood in it.Along with back pain and abdominal pain indicates infection in your genital or pelvic organs.Please visit your doctor and get examined.You need a course of antibiotics and some investigation like urine examination,blood counts and ultrasound as per need.
wishing you good health.
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor